Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 30, NWS Northern Indiana

February 4, 2008Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Feb 4, 2008, 1:10 PM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Feb 5, 2008, 12:31 PM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 1:10 PM EST (18:10 UTC)
In effect from
Feb 5, 2008, 12:31 PM EST
Expired
Feb 10, 2008, 6:50 AM EST
In force
5 days
Issued by
NWS Northern Indiana
Flood severity
Moderate

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 14.06 ft at Feb 6, 2008, 10:00 AM EST.

actionminormoderate5101502/0402/0502/0602/0702/0802/0902/1002/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 4, 11:55 AM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Feb 4, 11:55 AM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1155 AM EST MON FEB 4 2008

.UPDATE
UPDATE OUT TO EXPAND DENSE FOG ADVISORY TO INCLUDE ENTIRE FA AS
INCRSG PRSR FALLS EXPAND NEWD INTO WI/MI DRIVING WARM FRONT/STRONG
ISODROSOTHERMAL GRADIENT EVER CLOSER INTO SRN CWA. AS LOW LEVEL FLOW
CONTS TO INCRS/VEER PER KAAA/WNCI2 PROFILES DEWPOINTS WILL CONT TO
RISE AND DENSE FOG/RAPID SNOWMELT CONT WELL INTO AFTN HOURS. ADDED
TSRA CHC NWRN HALF STARTING 20 UTC WITH SHORTWAVE EVIDENT IN WV/IR
IMAGERY ACRS NRN MO WITH MID TROPOSPHERIC FLOW INCREASING THIS
AFTERNOON TO NEAR 75 KTS ALONG WITH INCREASE OF MUCAPE TO 200-400
J/KG IN LONG STRONGLY HELICAL HODOS WITH 0-3 KM SHEAR VALUES OF
50-60 KTS SUFFICIENT FOR EVEN SLIGHT SEVERE RISK CONDITIONAL ON
STORM DEVELOPMENT.

&&

.PREV DISCUSSION... /ISSUED 618 AM EST MON FEB 4 2008/
AVIATION (12Z TAFS)...

VERY LOW CIGS AND FOG WILL BE A SERIOUS ISSUE THROUGH THE FIRST
HALF OF THE PERIOD...LIFR CONDITIONS WILL BE LIKELY WITH LIGHT
EASTERLY WINDS AND CIGS AROUND 200 TO 500 FEET WITH FOG CREATING
VSBYS AS LOW AS 1/2 OR 1/4SM BEFORE A WARM FRONT WILL START TO PUSH
ACROSS THE REGION THIS AFTERNOON. WINDS WILL INCREASE FROM THE
SOUTH BEHIND THE FRONT...WITH SHOWERS AND MAYBE EVEN SOME THUNDER
POSSIBLE THROUGH THE EARLY MORNING HOURS. VSBY AND CIGS MAY LIFT
SLIGHTLY...BUT SOUNDINGS SHOW THAT NEARLY SATURATED LOWER LEVELS
WILL KEEP AT LEAST MVFR OR IFR CONDITIONS TOWARDS TUESDAY MORNING.

PREV DISCUSSION... /ISSUED 408 AM EST MON FEB 4 2008/

SHORT TERM (TODAY AND TONIGHT)...

OVERALL THE MODELS HAVE THE SAME IDEA...BUT ARE ALL OVER THE
PLACE WITH RESPECT TO THE DETAILS THROUGH THE PERIOD. A BLEND OF
THE GFS AND THE SREF HAS WORKED WELL THE LAST FEW DAYS..AND WILL
CONTINUE THRU THE PERIOD. WSW FLOW ACROSS THE EASTERN TWO-THIRDS
OF THE CONUS...WITH AN AREA OF LOW PRESSURE ORGANIZING IN THE
WESTERN PLAINS NEAR THE KS/CO BORDER. WARM FRONTAL BOUNDARY
SITTING WEST TO EAST FROM KS CITY TO ST LOUIS TO DAYTON OH AND ON
INTO THE CENTRAL APP MTNS OF WV. STRONG FORCING ASSOCIATED WITH
ISEN LIFT HAS MOVED OFF TO THE NORTH AND EAST...JUST A FEW AREAS
OF LIGHT RA/SN REMAINING ACROSS THE REGION...WITH MANY AREAS
SEEING FZDZ OR DZ DEPENDING ON SFC TEMPS WHICH ARE RIGHT AROUND
THE FREEZING MARK ACROSS THE FORECAST AREA.

WILL CONTINUE THE DZ THROUGH THE MORNING AS TEMPS WILL BE AT OR
ABV FREEZING...AND WILL LOWER POPS THROUGH THE LATE MORNING HOURS
AS ACCUMS WILL BE HARD TO COME BY THRU 15-18Z MOST LIKELY. WILL
INCREASE POPS THROUGH THE AFTERNOON AS THE WARM FRONT PUSHES NORTH
INTO THE REGION...MODEST FORCING/ISEN UPGLIDE FOUND ALONG THE WARM
FRONT. AS THE COLD LAGGING BEHIND THE SFC LOW...WHICH MOVES JUST
TO THE NORTH OF THE REGION ACROSS THE LP OF MI... NEARS THE REGION
DURING THE EVENING AND OVERNIGHT HOURS MUCH BETTER FORCING COMES
INTO PLAY WITH MODERATE LAPSE RATES AND ELEVATED INSTABILITY
SHOWING UP TO THE TUNE OF ML MUCAPES AROUND 200-300 J/KG. BUFKIT
SOUNDINGS SHOW SIGNIFICANT AMOUNTS OF CAPE(500-800J/KG) ABV
900MB... WITH ADDED SUPPORT OF TOTAL TOTALS IN EXCESS OF 55...AND
EVEN SOME NEG SFC BASED LIS. WILL CARRY CHC THUNDER THROUGH THE
TONIGHT PERIOD. PWATS NEAR 1 INCH...PRECIP MAY BE BRIEFLY HEAVY
AT TIMES

AS THE WARM FRONT PUSHES NORTH...FOG WILL A PROBLEM THIS MORNING
AND THROUGH THE DAY AS WARMER/MOIST AIR BEING ADVECTED OVER THE
RETREATING SNOWPACK WILL ADD PLENTY OF LOW LEVEL MOISTURE THIS
AFTERNOON AND EVENING. WILL CONTINUE THE AREAS OF FOG MENTION
THROUGH THE NIGHT...BUT THE FOG WILL BE MORE OF A FUNCTION OF HOW
FAST THE SNOW MELTS FOR THE OVERNIGHT PERIOD...WHEN THE SNOW IS
GONE THE FOG WILL BECOME MUCH MORE PATCHY IN NATURE.

TEMPS WILL START AN UPWARDS CLIMB THROUGH THE DAY...BUT SLOW GOING
EARLY AS THE SNOW WILL BE A LIMITING FACTOR...AS THE WAA STARTS TO
STRENGTHEN THIS AFTERNOON/EARLY EVENING THEN TEMPS WILL RESPOND
MUCH MORE EFFECTIVELY. TEMPS WILL CONTINUE TO CLIMB THROUGH THE
NIGHT AS THE SFC LOW MOVES ACROSS THE LP OF MI...WITH A DECENT
SOUTHERLY PUSH INTO THE REGION.

LONG TERM (TUESDAY THROUGH SUNDAY)...

...HEAVY RAINFALL LIKELY IN PARTS OF THE FORECAST AREA TUESDAY...

THE PERIOD WILL FEATURE A TRANSITION FROM ACTIVE SOUTHWEST FLOW TO
A MORE ZONAL LIKE PATTERN WITH A GRADUAL SHIFT TO NORTHWEST FLOW BY
THE END OF THE PERIOD. MODELS AND ENSEMBLES ARE IN FAIR AGREEMENT
THROUGH FRIDAY...AFTER WHICH DIFFERENCES EMERGE WITH THE HANDLING
OF BUILDING ARCTIC AIR OVER THE PRAIRIE PROVINCES OF CANADA. ECMWF
SEEMS TO BE AN OUTLIER IN THE LATEST RUN OF THE MODEL SUITES WITH
ITS SLOWER ARRIVAL OF THE ARCTIC AIR...FAVORING A GLANCING BLOW
OVER THE UPPER MIDWEST RATHER THAN THE DEEPER INTRUSION DEPICTED BY
THE GFS/GEM/AND GEFS MEAN. LATTER MENTIONED SOLUTION LOOKS THE MOST
REASONABLE GIVEN THE SOUTHWARD SURGE TYPICALLY FAVORED IN AN ARCTIC
INTRUSION EVENT. HOWEVER...WILL NOT TOTALLY DISCOUNT THE ECMWF AT
THIS POINT...GIVEN ITS CONTINUED SUPERB PERFORMANCE. HAVE LET SAT
SUN RIDE AT THIS POINT GIVEN HIGH LOW CONFIDENCE IN THE FORECAST IN
THAT PERIOD.

MEANWHILE BIGGEST CONCERN WILL CONTINUE TO BE THE STORM FORECAST TO
AFFECT THE REGION TUESDAY. ACTIVE SOUTHWEST FLOW WILL BRING ANOTHER
POTENT UPPER LEVEL WAVE INTO THE REGION TUESDAY. THIS SYSTEM WILL
INTERACT WITH A NEARLY STATIONARY FRONTAL BOUNDARY IN PLACE...
LEADING TO CYCLOGENESIS OVER THE OHIO VALLEY. FRONTAL BOUNDARY IN
PLACE WILL BE THE FOCUS FOR NUMEROUS SHOWERS ANDS THUNDERSTORMS AS
THE MID LEVEL IMPULSE PROVIDES LARGE SCALE ASCENT OVER THE REGION.
GIVEN COPIOUS AMOUNTS OF GULF MOISTURE TO SOON BE IN
PLACE...EXPECTING A ROUND OF HEAVY RAIN DUE TO SLOW EASTWARD
MOVEMENT OF THIS STORM SYSTEM. QPF AMOUNTS OF 1 TO 2 INCHES WILL BE
POSSIBLE WITH THIS SYSTEM...ESPECIALLY OVER SOUTHEASTERN PORTIONS OF
THE FA...WHERE BEST INSTABILITY/MOISTURE/AND FORCING WILL COINCIDE.
PREFERRED THE SLOWER NAM PROGRESSION OF THE SFC FRONT GIVEN STRENGTH
OF THE CLOSING UPPER LOW...DELAYING THE CHANGE OVER OF RAIN TO SNOW.
DEFORMATION ZONE MAY GLANCE THE NW THROUGH WED MORNING AND WITH THE
UPPER LOW POSITIONED OVERHEAD...HAVE ADDED LIKELY SNOW SHOWERS IN
THE NORTH. PRECIP WILL GRADUALLY EXIT THE REGION WED AS WEAK HIGH
PRESSURE BUILD INTO THE REGION WED AFTERNOON AND NIGHT.

THU THROUGH FRI...A FAIRLY PROGRESSIVE LONG WAVE TROUGH WILL PUSH
THROUGH THE CONUS AND SPLIT OVER THE PLAINS. LOOKS LIKE THE MAJORITY
OF ASCENT ASSOCIATED WITH THIS SYSTEM MAY STAY NORTH AND SOUTH OF
THE REGION...WITH THE BEST CHANCE FOR PRECIP NORTH. HOWEVER...WITH
SOME UNCERTAINTY IN THE STRENGTH OF THIS SYSTEM...HAVE LET THINGS
RIDE.

NOT MUCH CHANGES BEYOND FRIDAY DUE TO UNCERTAINTY IN THE
EVOLUTION OF THE ANOTHER ARCTIC FRONT. WILL WAIT TO SEE WHAT
SOLUTION WILL BE PREFERRED BY THE FORECAST MODELS AND ENSEMBLES IN
THE COMING DAYS. PREVIOUS FORECAST STAYED CLOSE TO CLIMO...WHICH
WORKS BEST AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
     FOR INZ003>009-012>018-020-022>027-032>034.
     DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ013-015-
     017-018-020-022>027-032>034.

MI...FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
     FOR MIZ077>081.
     DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ007>081.

OH...FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
     FOR OHZ001-002-004-005-015-016-024-025.
     DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ001-002-
     004-005-015-016-024-025.

LM...NONE.

&&

SHORT TERM...SCHOTT
LONG TERM...CHAMBERLAIN
AVIATION...SCHOTT
UPDATE...MURPHY
Hazardous weather outlook, Feb 4, 4:28 AM EST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 AM EST MON FEB 4 2008

INZ003>005-012-014-MIZ077>079-050930-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-BERRIEN-CASS MI-
ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH...
BREMEN...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS
428 AM EST MON FEB 4 2008 /328 AM CST MON FEB 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL BE POSSIBLE THROUGH TONIGHT. THERE IS
ALSO A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW MELT AND RAINFALL TUESDAY MAY LEAD TO RENEWED FLOODING ON
AREA RIVERS BY MID WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AS A COLD FRONT PUSHES
SLOWLY THROUGH THE REGION.

SNOW ACCUMULATIONS WILL BE POSSIBLE EARLY WEDNESDAY INTO
WEDNESDAY AFTERNOON. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE
THURSDAY AFTERNOON INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004-
005-015-016-024-025-050930-
LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC...
FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
428 AM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL BE POSSIBLE THROUGH TONIGHT. THERE IS
ALSO A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL BE POSSIBLE TUESDAY WITH A SLOW MOVING COLD
FRONT. SNOW MELT AND RAINFALL TUESDAY MAY LEAD TO RENEWED
FLOODING ON AREA RIVERS BY MID WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AS A COLD FRONT PUSHES
SLOWLY THROUGH THE REGION.

MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE EARLY WEDNESDAY INTO
WEDNESDAY AFTERNOON. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE
THURSDAY AFTERNOON INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-050930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 AM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY.

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP WEDNESDAY MORNING
AS A COLD FRONT MOVES THROUGH THE REGION.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

JC

In the hours before

Local storm report, Feb 4, 7:52 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 AM EST MON FEB 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0415 AM     SNOW             1 NNE LAGRANGE          41.66N  85.41W
02/04/2008  M0.9 INCH        LAGRANGE           IN   TRAINED SPOTTER

            0.9 INCHES OF NEW SNOW AND SLEET. STORM TOTAL IS 0.9
            INCHES. SNOW DEPTH IS 4 INCHES.

&&

EVENT NUMBER 00798

LMK
Local storm report, Feb 4, 7:53 AM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 AM EST MON FEB 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0752 AM     SNOW             NILES                   41.83N  86.25W
02/04/2008  M1.3 INCH        BERRIEN            MI   TRAINED SPOTTER

            1.3 INCHES OF NEW SNOWFALL OVER THE PAST 9 HOURS. STORM
            TOTAL IS 1.3. SNOW DEPTH IS 8.

&&

EVENT NUMBER 00799

LMK
Local storm report, Feb 4, 9:23 AM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 AM EST MON FEB 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0919 AM     SNOW             BENTON HARBOR           42.12N  86.45W
02/04/2008  M1.3 INCH        BERRIEN            MI   TRAINED SPOTTER

&&

EVENT NUMBER 00800

LMK
Local storm report, Feb 4, 9:31 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 AM EST MON FEB 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 AM     DENSE FOG        MARION                  40.55N  85.67W
02/04/2008  E0.13 MILE       GRANT              IN   PUBLIC

            VISIBILITY LESS THAN .125 MILES. A HIGHWAY LOCATED
            APPROXIMATELY 500 FEET FROM THE OBSERVER WAS JUST BARELY
            VISIBLE.

&&

EVENT NUMBER 00801

LMK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:56 PM ESTWinter Weather AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more8 hr
Feb 4, 5:54 AM ESTFlood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more44 hr
Feb 4, 6:53 AM ESTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more28 hr
Feb 4, 1:10 PM ESTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke18 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXCarroll, Pulaski, White18 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXAllen, DeKalb19 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXAdams, Wells7 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXHuntington, Wells7 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXAdams, Allen9 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXWilliams7 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXAllen, Paulding, Putnam6 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXDefiance, Henry8 days
Feb 4, 1:10 PM ESTRiver Flood WarningIWXDefiance, Fulton, Williams11 days

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.